# SDR HALA2010101400467

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,022 hours, 17,841 cycles
- Engine: Pwa PW4062
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 074619
- Condition: Failed
- Location: Apu
- Part time: 21,877 hours, 4,097 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START UPON ARRIVAL.  APU ECU BITE IAW FIM 49-11-00.  NO FAULTS, NO FLAGS.  TRIED APU START ATTEMPT UNSUCCESSFUL, RPM ONLY 20 PERCENT.  R & R APU START ASSY.  OPS CK GOOD.  AMM 49-41-01.  SECURED APU DOOR.  APU STARTED SUCCESSFULLY.  OK FOR SVC.
